Post # 1
Ugh..so I’ve been having some issues with BC. About a year ago, I had break through bleeding and chnaged BC. Fine no biggee. But now for the past 4months I’ve had it again. Its really dark too. Not sure if something wrong or what. I’m nervous as my mom had ovarian cancer. So I try to be proactive about everything but its scary!!! HELP!
Post # 3
Aw, don’t go convincing yourself you have cancer! I have break through bleeding quite a few times during the year and I’ve been on some form of the pill for almost 10 years now. Hormone levels in your body change, so if it’s happening consistantly you probably just need a new pill with a different hormonal makeup. You can always call your doctor and express your concerns if you aren’t close to your annual exam date.
Post # 4
Honestly, I was on the same pill for 4 years, and then started bleeding…it then took me going through SIX others (including trying the patch) for the breakthrough bleeding to stop, and I am perfectly healthy. I wouldn’t worry just yet.
Post # 5
Thanks ladies! Glad this is common!